Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 201, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Oct 24, 2015, 10:59 AM CDT for Bell County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 24, 2015, 10:59 AM CDT (15:59 UTC)
- Expired
- Oct 24, 2015, 2:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Bell County, TX
The radar
The Ft Hood radar (KGRK), 35 km from the middle of the area, began a volume at 15:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 4.0 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 548 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -52 m²/s²
- 0-3 km storm-relative helicity
- -44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
201
WGUS54 KFWD 241559
FFWFWD
TXC027-241900-
/O.NEW.KFWD.FF.W.0201.151024T1559Z-151024T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1059 AM CDT SAT OCT 24 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BELL COUNTY IN CENTRAL TEXAS...
* UNTIL 200 PM CDT
* AT 1058 AM CDT...LOCAL LAW ENFORCEMENT REPORTED THAT NUMEROUS
ROADS WERE CLOSED ACROSS THE TEMPLE...BELTON...HARKER HEIGHTS AND
NOLANVILLE AREAS. ADDITIONAL FLASH FLOODING IS EXPECTED AS HEAVY
RAIN CONTINUES OVER THE NEXT SEVERAL HOURS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
KILLEEN...TEMPLE...COPPERAS COVE...HARKER HEIGHTS...BELTON...FORT
HOOD...NOLANVILLE...MORGAN'S POINT RESORT...SALADO...LITTLE
RIVER-ACADEMY...TROY...BARTLETT...ROGERS AND HOLLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3087 9762 3091 9783 3103 9791 3106 9791
3132 9742 3124 9734 3128 9727 3099 9707
3089 9726 3075 9732
$$
15-BAINWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 24, 7:48 AM CDT, 3 hours 11 minutes earlier.
Area forecast discussion, Oct 24, 7:48 AM CDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 748 AM CDT SAT OCT 24 2015 .AVIATION... FOR THE 12Z TAFS...WIDESPREAD RAIN SHOWER ACTIVITY IS EXPECTED THROUGH MUCH OF THE FORECAST PERIOD. MVFR TO IFR CIGS ARE EXPECTED THROUGH THIS MORNING. CIGS WERE BOUNCING AROUND BETWEEN MVFR AND IFR EARLY THIS MORNING AROUND THE DFW AREA. OPTED TO GO WITH SCATTERED IFR CLOUDS AND BROKEN MVFR TO NOT BE OVERLY RESTRICTIVE WITH THE IFR CIGS COMING AND GOING EARLY THIS MORNING. MAY AMEND TO GO SOLID IFR IF IT LOOKS LIKE 800 FT CIGS ARE GOING TO SETTLE IN FOR A FEW HOURS. WIDESPREAD RAIN SHOWER ACTIVITY IS EXPECTED TO CONTINUE THROUGH THIS MORNING AT ALL AREA TAF SITES. WINDS HAD ALREADY SHIFTED TO THE NORTH-NORTHEAST AS AN INVERTED SURFACE TROUGH PUSHED EAST ACROSS THE DFW AREA EARLY THIS MORNING. A COLD FRONT IS STILL EXPECTED TO PUSH THROUGH LATER THIS MORNING...CAUSING WINDS TO VEER AROUND A BIT TO THE NORTH-NORTHWEST. WINDS ARE EXPECTED TO GENERALLY REMAIN BELOW 10 KTS...SO THIS SHOULD NOT HAVE LARGE IMPACTS ON OPERATIONS BY ITSELF. PERSISTENT RAIN SHOWER ACTIVITY IS EXPECTED ON EITHER SIDE OF THIS FRONT...HOWEVER RAIN SHOWERS MAY BECOME MORE HIT AND MISS THIS AFTERNOON AS THE FRONT CONTINUES SLOWLY SOUTHEAST OF THE DFW AREA. WENT AHEAD WITH PERSISTENT SHOWERS ACROSS THE DFW AREA UNTIL THIS AFTERNOON...THEN WENT AHEAD WITH VCSH TO ACCOUNT FOR SOME ANTICIPATED BREAK IN THE SOLID COVERAGE OF RAIN THIS AFTERNOON. WACO IS EXPECTED TO REMAIN UNDER PERSISTENT LIGHT TO MODERATE RAINFALL ALL DAY TODAY. CAVANAUGH && .PREV DISCUSSION... /ISSUED 409 AM CDT SAT OCT 24 2015/ NO MAJOR CHANGES TO OUR THINKING OVER THE NEXT 6 TO 12 HOURS. SIGNIFICANT HEAVY RAINFALL EVENT CONTINUES ACROSS MUCH OF THE AREA WITH THE BULK OF THE HEAVIEST PRECIPITATION EXTENDING FROM NEAR KILLEEN NORTHEAST TO CORSICANA. LATEST PRECIPITATION ESTIMATES INDICATE THE HEAVIEST RAINFALL RATES ARE AROUND 2 INCHES PER HOUR MAINLY WITH THE CONVECTION ACROSS BELL AND FALLS COUNTIES. THE CONVECTION IS SLOWING DOWN A BIT IN THESE AREAS SO THE FLASH FLOOD THREAT SHOULD CONTINUE TO INCREASE THROUGH MORNING. A LITTLE FARTHER NORTH...IN THE AREAS THAT SAW ANYWHERE FROM 12 TO 20 INCHES OF RAINFALL YESTERDAY...RAINFALL RATES HAVE FALLEN TO AROUND 1/2 INCH PER HOUR. THE GROUNDS THROUGHOUT MUCH OF CENTRAL AND NORTH TEXAS ARE COMPLETELY SATURATED AND ADDITIONAL RAINFALL WILL ALMOST COMPLETELY RUN OFF. ANY HEAVIER BANDS ARE LIKELY TO CAUSE FLASH FLOODING IN A SHORT PERIOD OF TIME. CONCERNING THE FORECAST FOR TODAY...THE COLD FRONT IS LOCATED ALONG A LINE FROM NEAR ABILENE TO WICHITA FALLS TO ARDMORE AND WILL CONTINUE SOUTH THROUGH THE MORNING HOURS. THERE IS SOME MESOSCALE FORCING ALONG THE FRONT AND SOME LIFT FROM THE APPROACHING SHORTWAVE SO THERE WILL LIKELY BE AN UPTICK IN CONVECTION OVER THE NEXT SEVERAL HOURS AS THE FRONT CONTINUES SOUTH. THE MAIN ACTIVITY WILL STILL BE PRIMARILY SOUTH OF THE METROPLEX IN THE WACO/TEMPLE/KILLEEN AREA AND NORTHEAST OF THERE TOWARD CORSICANA THROUGH MID MORNING. THE REMNANTS OF HURRICANE PATRICIA CONTINUE TO SPREAD NORTHEAST AND UPPER LEVEL DIVERGENCE WILL LIKELY BE MAXIMIZED OVER NORTH AND CENTRAL TEXAS BY LATE MORNING/MIDDAY. THIS FAVORABLE WIND PROFILE...COMBINED WITH DEEP MOISTURE AND STRONG FORCING FOR ASCENT FROM APPROACHING TROUGH WILL HELP MAINTAIN MODERATE TO HEAVY RAIN FROM THE DFW METROPLEX SOUTH INTO CENTRAL TEXAS TODAY. LATER THIS MORNING...A SURFACE LOW WILL START TO DEEPEN ACROSS SOUTH TEXAS AND TRACK ALONG THE TEXAS COAST. THIS SHOULD EFFECTIVELY BEGIN TO CUT OFF THE FETCH OF DEEP TROPICAL MOISTURE INTO THE AREA...AND THE PRECIPITATION AREA SHOULD CONTRACT TOWARD THE CENTER OF LOW PRESSURE FARTHER SOUTH AND EAST. THIS SHOULD MEAN THE BEGINNING OF THE END OF THE HEAVY PRECIPITATION ACROSS OUR AREA LATER TODAY. OUR FAR SOUTHEAST COUNTIES WILL LIKELY HAVE THE BEST CHANCE FOR HEAVY RAINFALL THIS AFTERNOON AS THE LOW MOVES NORTHEAST ALONG THE TEXAS COAST. THIS HEAVY RAINFALL POTENTIAL WILL CONTINUE INTO TONIGHT...MAINLY FOR THE FAR SOUTHEAST COUNTIES. OUR OFFICIAL FORECAST WILL STILL SHOW ANOTHER 1 TO 3 INCHES OF RAINFALL THROUGH TODAY ACROSS MUCH OF THE AREA...WITH LIGHTER AMOUNTS FROM THE METROPLEX NORTH AND WEST. WE WILL KEEP THE FLASH FLOOD WATCH AS IS FOR THE MORNING PACKAGE...ALTHOUGH THE THREAT FOR FLASH FLOODING WILL GENERALLY BE LOW ACROSS OUR WEST AND NORTHWEST COUNTIES. AS WE START TO SEE A GENERAL TAPERING OF THE RAIN LATER TODAY...WE WILL LIKELY TRIM PORTIONS OF THE WATCH AREA. RAIN CHANCES WILL LIKELY BE CONFINED TO OUR EASTERN COUNTIES ON SUNDAY AS THE SURFACE LOW CONTINUES TO MOVE TO THE NORTHEAST. WE SHOULD GET A FEW DAYS OF DRYING OUT AS IT NOW LOOKS LIKE A MID WEEK TROUGH WILL COME THROUGH DRY. BOTH THE GFS AND EURO GUIDANCE ARE NOW INDICATING ANOTHER STRONG SHORTWAVE APPROACHING THE AREA LATE IN THE WEEK WHICH WILL LIKELY BRING ANOTHER GOOD CHANCE FOR RAIN ON FRIDAY AND POSSIBLY EXTENDING INTO HALLOWEEN. DUNN && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 70 59 67 57 71 / 100 60 30 10 10 WACO, TX 73 60 67 58 71 / 100 80 40 10 10 PARIS, TX 71 59 67 56 70 / 100 60 50 20 20 DENTON, TX 67 57 66 54 71 / 100 50 20 10 10 MCKINNEY, TX 69 58 67 56 70 / 100 60 30 10 10 DALLAS, TX 71 59 67 58 71 / 100 60 30 10 10 TERRELL, TX 72 60 67 57 70 / 100 70 50 20 10 CORSICANA, TX 74 62 68 58 71 / 100 80 50 30 10 TEMPLE, TX 73 61 67 59 71 / 100 80 30 10 10 MINERAL WELLS, TX 67 55 66 53 72 / 90 50 20 5 10 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ091>095-100>107- 115>123-129>135-141>148-156>162-174-175. &&
Hazardous weather outlook, Oct 24, 7:41 AM CDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 741 AM CDT SAT OCT 24 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-251200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 741 AM CDT SAT OCT 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE REGION AGAIN TODAY. WHILE CLOUD TO GROUND LIGHTNING STRIKES WILL BE A THREAT...THE BIGGEST THREAT IS EXPECTED TO BE ADDITIONAL RAINFALL WHICH LEADS TO FLOODING. THE AREAS THAT ARE EXPECTED TO SEE ADDITIONAL HEAVY RAINFALL AND FLOODING TODAY ARE MOST LIKELY ALONG AND SOUTHEAST OF A LINE FROM KILLEEN TO WACO TO CENTERVILLE. AN ADDITIONAL 3 TO 5 INCHES OF RAIN IS EXPECTED IN THESE AREAS. ELSEWHERE ACROSS NORTH CENTRAL TEXAS...AN ADDITIONAL 1 TO 3 INCHES OF RAIN IS POSSIBLE TODAY. FOR LOCATIONS THAT ARE ALREADY FLOODING...EVEN 1 TO 3 INCHES OF ADDITIONAL RAINFALL WILL LEAD TO ADDITIONAL FLOODING PROBLEMS. SIGNIFICANT FLOODING IS LIKELY TO CONTINUE FROM CORSICANA THROUGH HILLSBORO WHERE STORM TOTAL RAINFALL EXCEEDED 16 INCHES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE TO DEVELOP OVERNIGHT ACROSS MUCH OF NORTH CENTRAL TEXAS. THE HEAVIEST AMOUNTS ARE EXPECTED TO REMAIN CONFINED TO CENTRAL TEXAS...PRIMARILY ALONG AND SOUTHEAST OF A LINE FROM PALESTINE TO TEMPLE. AN ADDITIONAL 1 TO 3 INCHES OF RAIN IS POSSIBLE FOR THESE AREAS OVERNIGHT...WITH RAINFALL TOTALS PRIMARILY REMAINING UNDER 1 INCH FOR THE REMAINDER OF NORTH CENTRAL TEXAS. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 7 AM SUNDAY...ALTHOUGH NORTH TEXAS PORTIONS OF THIS WATCH MAY BE CANCELLED EARLY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS NORTH CENTRAL TEXAS AGAIN ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...REPORT FLOODING AND FLASH FLOODING TO YOUR LOCAL LAW ENFORCEMENT. CAVANAUGH
In the hours before
Local storm report, Oct 24, 9:57 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
957 AM CDT SAT OCT 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM FLASH FLOOD CLIFTON 31.78N 97.58W
10/24/2015 BOSQUE TX LAW ENFORCEMENT
SEVERAL COUNTY ROADS BEING CLOSED DUE TO HIGH WATERLocal storm report, Oct 24, 9:59 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
959 AM CDT SAT OCT 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM FLASH FLOOD TEMPLE 31.10N 97.35W
10/24/2015 BELL TX EMERGENCY MNGR
SEVERAL RAODS WERE COVERED WITH WATER IN THE CITY OF
TEMPLELocal storm report, Oct 24, 10:12 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1012 AM CDT SAT OCT 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM FLASH FLOOD 4 N NAVARRO 32.04N 96.37W
10/24/2015 NAVARRO TX BROADCAST MEDIA
64-CAR UNION PACIFIC TRAIN DERAILED DUE TO FLOOD WATERS.Local storm report, Oct 24, 10:15 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1015 AM CDT SAT OCT 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM FLASH FLOOD RICHLAND 31.92N 96.43W
10/24/2015 NAVARRO TX PUBLIC
SOUTHBOUND I-45 AT MILE MARKER 220 NEAR RICHLAND CLOSED
DUE TO HIGH WATERLocal storm report, Oct 24, 10:17 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1017 AM CDT SAT OCT 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1004 AM FLASH FLOOD BELTON 31.07N 97.47W
10/24/2015 BELL TX EMERGENCY MNGR
VOLUNTARY EVACUATIONS ONGOING IN A NEIGHBORHOOD NEAR
INTERSTATE 35 AND SPRING STREETLocal storm report, Oct 24, 10:59 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1059 AM CDT SAT OCT 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 AM HEAVY RAIN 5 N COOLIDGE 31.82N 96.67W
10/24/2015 M20.00 INCH LIMESTONE TX BROADCAST MEDIA
OFF HWY 171 BETWEEN HUBBARD AND COOLIDGEThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 23, 7:09 PM CDT | Flash Flood Warning | FWD | Henderson, Navarro | 3 hr |
| Oct 23, 8:11 PM CDT | Areal Flood Advisory | FWD | Dallas, Ellis, Hill, Johnson, Tarrant | 3 hr |
| Oct 23, 8:22 PM CDT | Flash Flood Warning | FWD | Coryell, Hamilton | 3 hr |
| Oct 23, 8:47 PM CDT | River Flood Warning | FWD | Navarro | 4 days |
| Oct 23, 8:47 PM CDT | River Flood Warning | FWD | Henderson, Navarro | 7 days |
| Oct 23, 8:55 PM CDT | Areal Flood Advisory | FWD | Anderson | 2 hr |
| Oct 23, 9:11 PM CDT | Flash Flood Warning | FWD | McLennan | 3 hr |
| Oct 23, 9:51 PM CDT | Areal Flood Advisory | FWD | Collin, Hunt, Rockwall | 3 hr |
| Oct 23, 9:59 PM CDT | Flash Flood Warning | FWD | Navarro | 6 hr |
| Oct 23, 10:05 PM CDT | Areal Flood Advisory | FWD | Kaufman, Van Zandt | 3 hr |
| Oct 23, 10:12 PM CDT | Flash Flood Warning | FWD | Henderson, Navarro | 3 hr |
| Oct 23, 10:48 PM CDT | River Flood Warning | FWD | Dallas | 12 hr |
| Oct 23, 11:07 PM CDT | Flash Flood Warning | FWD | Limestone | 3 hr |
| Oct 23, 11:12 PM CDT | Flash Flood Warning | FWD | Hamilton | 3 hr |
| Oct 24, 12:48 AM CDT | Special Weather Statement | FWD | Limestone | 27 min |
| Oct 24, 1:02 AM CDT | Areal Flood Advisory | FWD | Coryell | 3 hr |
| Oct 24, 1:10 AM CDT | Areal Flood Advisory | FWD | Freestone | 2 hr |
| Oct 24, 1:16 AM CDT | Flash Flood Warning | FWD | Henderson | 3 hr |
| Oct 24, 1:25 AM CDT | Flash Flood Warning | FWD | Bosque, Hill | 3 hr |
| Oct 24, 1:47 AM CDT | Flash Flood Warning | FWD | Coryell | 3 hr |
| Oct 24, 2:20 AM CDT | River Flood Warning | FWD | Ellis, Kaufman | 67 hr |
| Oct 24, 2:20 AM CDT | River Flood Warning | FWD | Anderson, Freestone, Leon | 21 days |
| Oct 24, 2:30 AM CDT | Areal Flood Advisory | FWD | Bell | 3 hr |
| Oct 24, 3:08 AM CDT | Flash Flood Warning | FWD | Bell, Falls, McLennan | 8 hr |
| Oct 24, 3:13 AM CDT | River Flood Warning | FWD | Bosque | 27 hr |
| Oct 24, 3:13 AM CDT | River Flood Warning | FWD | McLennan | 19 hr |
| Oct 24, 3:13 AM CDT | River Flood Warning | FWD | McLennan | 22 hr |
| Oct 24, 3:13 AM CDT | River Flood Warning | FWD | McLennan | 17 hr |
| Oct 24, 3:13 AM CDT | River Flood Warning | FWD | Coryell | 32 hr |
| Oct 24, 3:13 AM CDT | River Flood Warning | FWD | Coryell | 44 hr |
| Oct 24, 3:13 AM CDT | River Flood Warning | FWD | Lampasas | 32 hr |
| Oct 24, 4:00 AM CDT | Flash Flood Warning | FWD | Navarro | 13 hr |
| Oct 24, 4:14 AM CDT | Flash Flood Warning | FWD | Henderson | 13 hr |
| Oct 24, 4:24 AM CDT | Areal Flood Advisory | FWD | Freestone, Limestone | 3 hr |
| Oct 24, 4:30 AM CDT | Flash Flood Warning | FWD | Bosque, Hill | 9 hr |
| Oct 24, 4:43 AM CDT | Flash Flood Warning | FWD | Coryell | 3 hr |
| Oct 24, 5:21 AM CDT | Flash Flood Warning | FWD | Bell, Falls | 3 hr |
| Oct 24, 5:54 AM CDT | River Flood Warning | FWD | Hamilton | 22 hr |
| Oct 24, 7:17 AM CDT | Areal Flood Advisory | FWD | Freestone, Limestone | 3 hr |
| Oct 24, 7:23 AM CDT | Areal Flood Advisory | FWD | Hamilton | 3 hr |
| Oct 24, 7:32 AM CDT | Areal Flood Advisory | FWD | Lampasas, Mills | 6 hr |
| Oct 24, 7:41 AM CDT | Flash Flood Warning | FWD | Coryell | 3 hr |
| Oct 24, 7:48 AM CDT | Flash Flood Warning | FWD | McLennan | 3 hr |
| Oct 24, 8:20 AM CDT | Flash Flood Warning | FWD | Bell, Falls, Robertson | 3 hr |
| Oct 24, 8:31 AM CDT | Flash Flood Warning | FWD | Freestone, Limestone | 6 hr |
| Oct 24, 8:38 AM CDT | Areal Flood Advisory | FWD | Rains, Van Zandt | 3 hr |
| Oct 24, 8:41 AM CDT | Areal Flood Advisory | FWD | Anderson | 3 hr |
| Oct 24, 10:02 AM CDT | Areal Flood Advisory | FWD | Hamilton | 3 hr |
| Oct 24, 10:03 AM CDT | River Flood Warning | FWD | Falls, Milam, Robertson | 61 hr |
| Oct 24, 10:03 AM CDT | River Flood Warning | FWD | Limestone | 64 hr |
| Oct 24, 10:03 AM CDT | River Flood Warning | FWD | Milam | 65 hr |
| Oct 24, 10:40 AM CDT | Areal Flood Warning | FWD | Coryell | 3 hr |
| Oct 24, 10:45 AM CDT | Areal Flood Warning | FWD | McLennan | 3 hr |
| Oct 24, 11:06 AM CDT | Areal Flood Advisory | FWD | Falls, McLennan, Milam, Robertson | 3 hr |
| Oct 24, 11:23 AM CDT | Flash Flood Warning | FWD | Anderson | 3 hr |
| Oct 24, 11:44 AM CDT | Areal Flood Advisory | FWD | Van Zandt | 3 hr |
| Oct 24, 12:55 PM CDT | Areal Flood Warning | FWD | Bosque, Hill | 6 hr |
| Oct 24, 1:32 PM CDT | Areal Flood Advisory | FWD | Lampasas | 6 hr |
| Oct 24, 1:38 PM CDT | Areal Flood Warning | FWD | Bell, Coryell | 6 hr |
| Oct 24, 1:51 PM CDT | Areal Flood Warning | FWD | Falls, McLennan | 6 hr |
| Oct 24, 2:26 PM CDT | Areal Flood Warning | FWD | Anderson, Freestone, Limestone | 6 hr |
| Oct 24, 3:52 PM CDT | Areal Flood Advisory | FWD | Milam, Robertson | 4 hr |
| Oct 24, 5:00 PM CDT | Areal Flood Warning | FWD | Navarro | 12 hr |
| Oct 24, 5:11 PM CDT | Areal Flood Warning | FWD | Henderson | 6 hr |
| Oct 24, 6:46 PM CDT | Areal Flood Warning | FWD | Bosque, Hill | 12 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.